# SDR SWAA2025102025302

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N8803L
- Make and model: Boeing 737-8
- Aircraft serial: 42634
- Aircraft time: 14,731 hours, 8,068 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT L/H FLIGHT ATTENDANT FLASHLIGHT NOT TESTING.   R&R BATTERY PER AMM 25-64-00 OPS CHECK GOOD
